Browse Title Index

Issue Title
Vol 38, No 2 (2018) Cover pages v38n2 Abstract   PDF
Vasile Staicu
Vol 40, No 1 (2020) Cover pages v40n1 Abstract
Vasile Staicu
Vol 41, No 1 (2021) Cover pages v41n1 Abstract   PDF
Vasile Staicu
Vol 39, No 1 (2019) Cover_v39n1 Abstract
Vasile Staicu
Vol 39, No 2 (2019) Cover_v39n2 Abstract
Vasile Staicu
Vol 32, No 2 (2012) Dense single extensions points in Hahn-Banach theorem Abstract
George Dinca
Vol 39, No 2 (2019) Determinant for bi-univalent of pseudo starlikeness for certain class of analytic univalent functions Abstract
Ibrahim Tunji Awolere, Abiodun Tinuoye Oladipo
Amir Massoud Rahimi
Vol 32, No 1 (2012) Editorial Introduction Abstract
Vasile Staicu
Vol 35, No 2 (2015) Enumerative Geometry versus Counting Problems on Low Degree Polynomial Vector Fields Abstract
Dana Schlomiuk
Vol 37, No 2 (2017) Equivalent definitions for connections in higher order tangent bundles Abstract   PDF
Marcela Popescu, Paul P Popescu
Papers Accepted/In Press Ergodic solutions for some Ergodic Difference equations Abstract
Ait Dads Elhadi
Vol 35, No 2 (2015) Escaping from a cage Abstract
Tudor Zamfirescu
Vol 35, No 2 (2015) Existence and Ulam Stability Results for Quadratic Integral Equations Abstract
Mouffak Benchohra, Said Abbas
Vol 33, No 1 (2013) Existence of solutions for quadratic integral inclusions Abstract
Giuseppe Anichini, Giuseppe Conti
Vol 34, No 2 (2014) Exploring the spectra of some classes of paired singular integral operators: the scalar and matrix cases Abstract
Ana C. Conceição, José C. Pereira
Vol 36, No 1 (2016) Fekete-Szegő inequality for certain subclasses of multivalent functions associated with quasi-subordination Abstract
A.R.S Juma, Nicoleta Ularu
Vol 38, No 1 (2018) Finding the Fundamental Solutions of the Pell Equation $% x^{2}-dy^{2}=\pm 1$ by determining the Right Neighbor of $F=(d,0,-1)$ Abstract   PDF
Ahmet Tekcan, Gül Karadeniz Gözeri
Vol 40, No 1 (2020) Fixed points of functional Meir-Keeler contractions Abstract
Mihai Turinici
Vol 32, No 2 (2012) Four solutions of an elliptic problem with double singularity Abstract
Eugénio Rocha, Jianqing Chen, Kelly Murillo
Vol 41, No 1 (2021) Fractional Differential Inclusions with Non Instantaneous Impulses and Multivalued Jump Abstract   PDF
Mouffak Benchohra, Mehdi Slimane
Vol 33, No 1 (2013) Francesco S. De Blasi remembered by close friends and colleagues Abstract
Vasile Staicu
Vol 33, No 2 (2013) From Euler to Bourbaki, by way of C. T. Ionescu Tulcea. An episode from the history of university mathematics in Romania Abstract
Solomon Marcus
Papers Accepted/In Press Fuzzy parameterized intuitionistic fuzzy soft multiset theory and decision-making Abstract
Anjan Mukherjee, AJOY KANTI DAS
Vol 33, No 1 (2013) Generic contractivity for a class of nonlinear mappings Abstract
Simeon Reich, Alexander J. Zaslavski
51 - 75 of 164 Items << < 1 2 3 4 5 6 7 > >> 

ISSN: 2182-567X